# SDR ASAA2021032834445

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 44,442 hours, 13,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 000
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE DURING CRUISE (VTK FLAGS ON BOTH NDS, CWR, A/T LIM ANNUNC). BOTH FMC'S RESET. GROUNDED - YES. PERFORMED FMC BITE PROCEDURE PER B737-800 FIM 34-61 TASK 801 FOUND FMC-L-PGM FAULT, PERFORMED FIM 34-61 TASK 807 FOUND THAT THERE WAS AN INTERMITTEN FAULT, A/C OKAY FOR SERVICE.
